MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Model Number 76735
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes Blood Loss (2597); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample was received and decontaminated.Photos were reviewed of the pre-decontaminated samples and there was evidence of blood at the interface between the two connectors.When the sample was evaluated it connect properly and there was no evidence of damage to the gasket.Next the sample was pressurized to 1500mmhg for approximately 1 minute and there was no evidence of a leak.The sample was not changed out during the surgery indicating the user made connection was most likely reconnected prior to initiating bypass.The device history record (dhr) was reviewed and no issues were noted.All available information has been placed on file in the quality management for appropriate tracking, trending, and follow-up.(b)(4).
 
Event or Problem Description
The customer reported that during pre-cardiopulmonary bypass (cpb) procedure, the customer made connection of the quick connector became disconnected during circulation.It resulted in less than 10 milliliter (ml) of blood loss.There was a 10 minutes delay to the procedure.The product was not changed out and the surgical procedure was completed successfully.

Brand Name
TERUMO CARDIOVASCULAR PROCEDURE KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
28 howe street
ashland MA 01721
MDR Report Key9072037
Report Number1212122-2019-00008
Device Sequence Number3070291
Product Code OEZ
UDI-Device Identifier00699753508668
UDI-Public(01)00699753508668
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number76735
Device Lot NumberX28901264
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2019
Initial Report FDA Received Date09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1